Linear Goursat problems for entire functions when the coefficients are variable
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 23 (1969) no. 1, pp. 87-98.
@article{ASNSP_1969_3_23_1_87_0,
     author = {Persson, Jan},
     title = {Linear {Goursat} problems for entire functions when the coefficients are variable},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {87--98},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 23},
     number = {1},
     year = {1969},
     zbl = {0172.38002},
     mrnumber = {273174},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1969_3_23_1_87_0/}
}
TY  - JOUR
AU  - Persson, Jan
TI  - Linear Goursat problems for entire functions when the coefficients are variable
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1969
DA  - 1969///
SP  - 87
EP  - 98
VL  - Ser. 3, 23
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1969_3_23_1_87_0/
UR  - https://zbmath.org/?q=an%3A0172.38002
UR  - https://www.ams.org/mathscinet-getitem?mr=273174
LA  - en
ID  - ASNSP_1969_3_23_1_87_0
ER  - 
%0 Journal Article
%A Persson, Jan
%T Linear Goursat problems for entire functions when the coefficients are variable
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1969
%P 87-98
%V Ser. 3, 23
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1969_3_23_1_87_0
Persson, Jan. Linear Goursat problems for entire functions when the coefficients are variable. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 23 (1969) no. 1, pp. 87-98. http://www.numdam.org/item/ASNSP_1969_3_23_1_87_0/

[1] Friedman, A., A new proof and generalization of the Cauchy-Kowalevski theorem. Trans. Am. Math. Soc. 98, 1-20 (1961). | MR | Zbl

[2] Gårding, L., Une variante de la méthode de majoration de Cauchy. Acta. Math. 114, 143-158 (1965). | MR | Zbl

[3] Hörmander, L., Linear partial differential operators. Berlin, Springer, 1963. | MR | Zbl

[4] Kowalevsky, S. Von, Zur Theorie der partiellen Differentialgleichungen. J. r. ang. Math. 80, 1-32 (1875). | JFM

[5] Lednev, N.A., A new method for solving partial differential equations. Mat. Sbornik 22 (64), 205-264 (1948). (Russian). | MR | Zbl

[6] Persson, J., A boundary problem for analytic linear systems with data on intersecting hyperplanes. Math. Scand. 14, 106-110 (1964). | MR | Zbl

[7] Persson, J., A. note on formal and analytic Caacchy problems for systems with constant coefficients. Math. Scand. 15, 142-146 (1964). | MR | Zbl

[8] Persson, J., New proofs and generalizations of two theorems by Lednew for Goursat problems. Math. Ann. 178, 184-208 (1968). | MR | Zbl

[9] Persbon, J., Global and locat linear Goursat problelms. Thesis, Part II, Lund, 1967.

[10] Persson, J., Exponential majorization and global Goursat problems. Math. Ann. 178, 271-276 (1968). | MR | Zbl

[11] Persson, J., Exponential majorization applied to a non-linear Cauchy (Goursat) problem. Ann. Mat. pur. appl. (IV) LXXVIII, 259-268 (1968). | MR | Zbl

[12] Persson, J., An existence theorem for a general Goursat problem. To appear in J. Diff. Eq. | MR | Zbl

[13] Persson, J., Non-characteristic Cauchy problems and generalized Goursat problems in Rn. To appear in J. Math. and Mech. | MR | Zbl

[14] Rosenbloom, P.C., The majorant method. Proo. Symp. Pure Math. vol. IV. | MR | Zbl

Partial differential equations. AMS, Providence, R. I., 1961.

[15] Talenti, G., Sul problema di Cauchy per le equazioni a derivate parziali. Ann. Mat. pur. appl. LXVII, 365-394 (1965). | MR | Zbl

[16] Treves, F., Linear partial differential equations with constant coefficients. Gordon and Breach, New York, 1966. | MR | Zbl